# SDR ABXA9500422

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591140659
- Condition: Damaged
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, A PREVIOUSLY INSTALLED DOUBLE STACK REPAIR WAS REMOVED FROM THE LOWER AFT CORNER OF THE FORWARD ENTRY DOOR CUTOUT ON THE FUSELAGE SKIN.  THE REPAIR HAD BEEN CLASSIFIED AS TEMPORARY.  REPAIRED SKIN IAW ABX REA D953-11400-MR.
